A 26-year-old female asked:
Disclaimer

i have skin rash on both arms and thighs after drinking. i took loratadine but it still there.

1 doctor answer
Dr. Stuart Hickerson
32 years experience Family Medicine
RAsh: Although you may have a rash. If you are feeling well I would continue your Lorataidne or Benadryl for a day or so. If you fnd this not resolving get checked,.
Answered on Dec 27, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 34-year-old male asked:
Dr. William Newton
19 years experience Pain Management
Allergy: Sound like a reaction to the medication. Itching can usually be helped with Benadryl (diphenhydramine) otc. Just follow the directions on the packag ... Read More
A 32-year-old female asked:
Dr. Faryal Ghaffar
30 years experience Pediatrics
Rash: Yeast infection is common is areas of the body that is moist like inner thighs, arm pits. See you physician. If it a yeast infection it will require ... Read More
2
2 thanks
A 33-year-old female asked:
Dr. Howard Shapiro
Specializes in Internal Medicine
See physician: She needs to see her physician. The causes of these symptoms can reflect chemicals, allergies, etc. that are not the same in Africa as in the U.S.
1
1 comment
1
1 thank
A 23-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Might be why: I also have to work at drinking enough water, but it sounds like we both know that it's really a good thing to do. Many reasons. So, let's try to do t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month